MAUDE Adverse Event Report: UNOMEDICAL A/S INSET GUARD; MIO ADV. GREY 60/6 PCC INT

UNOMEDICAL A/S INSET GUARD; MIO ADV. GREY 60/6 PCC INT
Model Number MMT-242
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in the united kingdom.It was reported that the patient experienced high blood glucose event on (b)(6) 2026.The high blood glucose event lasted greater than four hours.The patient received treatment with insulin via pump, and the event resolved.No further information is available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6) patient country: united kingdom.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.

Brand Name
INSET GUARD
Common Device Name
MIO ADV. GREY 60/6 PCC INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24659849
Report Number8021545-2026-02135
Device Sequence Number5117327
Product Code FPA
UDI-Device Identifier05705244016323
UDI-Public05705244016323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-242
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown